Caratheodory perturbation of a second-order differential inclusion with constraints
MetadataShow full metadata
We prove the existence of local solutions for the second-order viability problem
ẍ(t) ∈ ƒ(t,x(t), ẋ(t)) + F(x(t), ẋ(t)), x(t) ∈ K.
Here K is a closed subset of ℝn, F is an upper semicontinuous multifunction with compact values contained in the subdifferential of a convex proper lower semicontinuous function V, and ƒ is a Carathéodory function.
CitationAmine, S., Morchadi, R., & Sajid, S. (2005). Caratheodory perturbation of a second-order differential inclusion with constraints. Electronic Journal of Differential Equations, 2005(114), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.